Rocky Mountain Journal of Mathematics

Some unsolved problems concerning countably compact spaces

Peter Fletcher and William F. Lindgren

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 5, Number 1 (1975), 95-106.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130715

Digital Object Identifier
doi:10.1216/RMJ-1975-5-1-95

Mathematical Reviews number (MathSciNet)
MR423298

Zentralblatt MATH identifier
0296.54018

Subjects
Primary: 54-30 54-52

Citation

Fletcher, Peter; Lindgren, William F. Some unsolved problems concerning countably compact spaces. Rocky Mountain J. Math. 5 (1975), no. 1, 95--106. doi:10.1216/RMJ-1975-5-1-95. https://projecteuclid.org/euclid.rmjm/1250130715


Export citation